# SDR SWAA2023052451334

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 58,055 hours, 38,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Bent
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE BRACKET BENT WHERE GIRT BAR STORES<[01] REPOSITIONED GIRT BAR PER SIP OPS CHECK GOOD. AC OK FOR SERVICE.
